Alert archive / Texas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 133, NWS Austin/San Antonio, TX

May 24, 2020Bandera County, Medina County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 24, 2020, 6:57 PM CDT for Bandera County, Medina County, Texas. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2020, 6:57 PM CDT (23:57 UTC)
Expired
May 24, 2020, 7:39 PM CDT
In force
42 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Bandera County, TX, Medina County, TX

The radar

The Laughlin AFB radar (KDFX), 111 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 7:42 PM CDTTSTM WND GST 702 Nw Hondo, TXASOS STATION KHDO SOUTH TX RGNL ARPT AT HONDO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 5:56 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 12.0 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2020-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1975 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2020-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 159 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1975 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
716 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
159 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.0
Supercell composite
10.4

Open this sounding in Storm Lab

The text

As transmitted.

043 
WUUS54 KEWX 242357
SVREWX
TXC019-325-250100-
/O.NEW.KEWX.SV.W.0133.200524T2357Z-200525T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
657 PM CDT Sun May 24 2020

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Northwestern Medina County in south central Texas...
  Central Bandera County in south central Texas...

* Until 800 PM CDT.

* At 656 PM CDT, a severe thunderstorm was located near Hondo, moving
  north at 30 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Medina, Hondo, Bandera, Tarpley, New Fountain and Hill Country
  State Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2936 9923 2981 9937 2982 9900 2937 9905
TIME...MOT...LOC 2356Z 174DEG 24KT 2943 9914 

HAIL...1.25IN
WIND...60MPH
 
$$

BMW
2 follow-up statements
299 
WWUS54 KEWX 250011
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
711 PM CDT Sun May 24 2020

TXC019-325-250100-
/O.CON.KEWX.SV.W.0133.000000T0000Z-200525T0100Z/
Medina TX-Bandera TX-
711 PM CDT Sun May 24 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHWESTERN MEDINA AND CENTRAL BANDERA COUNTIES...

At 711 PM CDT, a severe thunderstorm was located 7 miles south of
Hill Country State Natural Area, or 11 miles southeast of Tarpley,
moving north at 30 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Medina, Hondo, Bandera, Tarpley, New Fountain and Hill Country State
Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2936 9923 2981 9937 2982 9900 2937 9905
TIME...MOT...LOC 0011Z 174DEG 24KT 2953 9915 

HAIL...1.75IN
WIND...60MPH
 
$$

BMW
168 
WWUS54 KEWX 250039
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
739 PM CDT Sun May 24 2020

TXC019-325-250049-
/O.CAN.KEWX.SV.W.0133.000000T0000Z-200525T0100Z/
Medina TX-Bandera TX-
739 PM CDT Sun May 24 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MEDINA AND
CENTRAL BANDERA COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Texas.

LAT...LON 2936 9923 2981 9937 2982 9900 2937 9905
TIME...MOT...LOC 0036Z 174DEG 24KT 2972 9917 

$$

BMW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 6:43 PM CDT, 14 minutes earlier.

Area forecast discussion, May 24, 6:43 PM CDT, 14 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
643 PM CDT Sun May 24 2020

.AVIATION...
Clusters of Thunderstorms are ongoing over Austin, west of San
Antonio and South of Del Rio as of Friday evening. Models show these
clusters of storms generally moving eastward through the evening. Due
to their isolated nature exact timing will be difficult to predict
but the best chances will run through 07z-09z tonight. Behind the
storms MVFR cigs should build in through mid-morning on Monday.
Showers will linger through mid-day as well. Looking ahead another
round of showers and storms will be possible late tomorrow afternoon
into Tuesday morning.

&&

.PREV DISCUSSION... /ISSUED 603 PM CDT Sun May 24 2020/

UPDATE...
New Severe Thunderstorm Watch issues for the counties along and west
of US HWY 281. This should be the focus of severe weather through the
first part of the evening and overnight hours. Recent runs of the
HRRR show the complex of storms slowly developing across the Rio
Grande moving eastward towards the I-35 corridor.

Additional storms are ongoing from Austin to Bastrop. These storms
have produced some quarter to half dollar sized hail. The threat with
these storms is more transient as updrafts quickly form, drop the
hail, and then collapse.

PREV DISCUSSION... /ISSUED 249 PM CDT Sun May 24 2020/

SHORT TERM (Tonight through Monday Night)...
An area of showers and storms along the Highway 77 corridor
continues early this afternoon. Deeper moisture along with daytime
heating has allowed for scattered convection, some likely producing
heavy rainfall, to develop and move northward over the mentioned
area. Hi-res models generally show this convection continuing for
another couple hours, then gradually weakening. We will need to
monitor for the possibility of any outflow boundaries propagating
westward to serve as an additional focus for convection for counties
along and east of I-35/I-37.

Farther west, convection continues to develop over the higher
terrain of Mexico to the west of the Rio Grande. The overall setup
is fairly similar to yesterday, with steep mid-level lapse rates,
plenty of instability with MLCAPE around 3500 J/kg but with a
marginal amount of shear. Despite the lack of shear, the chance for
severe weather along the Rio Grande plains and southern Edwards
Plateau looks decent this afternoon and evening. Val Verde county is
already under Severe Thunderstorm Watch #218 until 8 PM this
evening.

As we head into the late evening and overnight hours, the activity
moving out of the Rio Grande plains should manage to develop into a
complex of thunderstorms while moving eastward. The global models
are in fairly good agreement in showing this scenario and indeed the
latest GOES Differential WV loop does show what appears to be a
shortwave trough axis moving through the Big Bend and northern
Mexico. The mesoscale models differ in where the convection will
initially develop, but do all show some activity developing near the
Rio Grande and moving eastward overnight. Suspect we could see a few
severe storms during the overnight hours, especially if the
convection congeals into an MCS. While there would be a concern for
large hail, damaging thunderstorm would be also be favored. Frequent
lightning and heavy rainfall will also accompany the stronger
storms.

On Monday, the flow aloft manages to strengthen some as a trough
axis drops southward into far west Texas. The models again show a
similar scenario where convection develops over the Rio Grande
plains or southern Edwards Plateau during the early evening hours.
Convection chances look very good as we will also have additional
lift provided by a cold front moving in from the northwest. We will
again show high rain chances across most of south central Texas from
late Monday evening, through the overnight hours and into early
Tuesday morning.

LONG TERM (Tuesday through Sunday)...
As model trends have shifted the more elevated period for higher QPF
potential along the cold front and larger upper disturbance, so goes
the increase in QPF for Tuesday morning over southeast counties.
Otherwise the daily QPF trends should not show much change in the
long-term part of the forecast.

As the past several rounds of convection have been driven by winds
and thus pushing activity eastward faster, concerns for cumulative
precipitation runoff concerns have eased in the medium range as well.
In hindsight, the weekend period continuing through Wednesday should
reflect several broad areas of 2-5 inch with isolated higher
pockets mostly as projected, but the lower end of the forecast
totals should end up being more common, and a few locations may end
up with totals below half an inch through the period. This is a
typical dilemma for late May upper trough patterns, and especially
those that are temporarily cut off from the polar westerlies aloft
and driven by MCV influences. With the front on the heels of the
late Monday night storm complex, there is a good chance that rain
chances will wane further for the period from Tuesday afternoon
through Wednesday. Mid week rain chances should continue to contract
NEwd towards the now more compact upper low forecast over the Red
River Valley by 00Z Thursday.

Unstable NW flow aloft on the back-side of the upper low late in the
week as it leans east to the Ark-La-Tex; then, Friday, a high
amplitude pattern over the Wrn US results in a retrogression of the
upper low that by this time is showing a good signal of filling in
and weakening. After low PoP slight boost of mostly slight chances
carry into Thursday night, Friday and Saturday PoPs show a slight
bump in rain chances, but mainly for the air mass diurnal variety.
The ECM trends for next weekend continued an even more stable
picture, with the 12Z run depicting a large upper ridge establishing
dominance over Central and West TX by Saturday.

Given the expectation of more reductions in the long term, a subtle
bump was given to high temp forecasts versus the guidance blends
from Tuesday onward.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              88  69  84  66  81 /  30  80  50  70  60
Austin Bergstrom Intl Airport  89  68  83  66  81 /  40  80  50  70  60
New Braunfels Muni Airport     90  70  84  65  81 /  30  80  40  70  60
Burnet Muni Airport            87  68  82  63  78 /  30  80  40  70  60
Del Rio Intl Airport           89  70  88  67  86 /  40  60  20  60  30
Georgetown Muni Airport        89  68  82  65  79 /  30  70  50  70  60
Hondo Muni Airport             91  69  85  65  85 /  40  80  30  70  40
San Marcos Muni Airport        90  68  83  65  81 /  30  80  40  70  60
La Grange - Fayette Regional   89  71  85  67  82 /  50  70  60  70  70
San Antonio Intl Airport       91  70  85  66  82 /  40  70  40  80  60
Stinson Muni Airport           92  71  85  67  82 /  30  70  40  70  60

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term/Aviation...Treadway
Long-Term...05
Decision Support...17
Hazardous weather outlook, May 24, 3:22 AM CDT, 15 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
322 AM CDT Sun May 24 2020

TXZ171>173-183>194-202>209-217>225-228-250830-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
322 AM CDT Sun May 24 2020

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

There is a slight risk of severe thunderstorms late this afternoon
through tonight. Hail in excess of 1 inch (perhaps as large as 2
inches west of a line from Rock Springs to Eagle Pass) and
damaging wind gusts as well as locally heavy rain potentially
leading to minor flooding impacts are all possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Rain chances continue through Tuesday. Strong storms and locally
heavy rainfall will return to the forecast on Monday night into
Tuesday. Although Wednesday looks less wet, shower and
thunderstorm chances will remain in the forecast Thursday into
next weekend and concerns for flooding may return.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed later today through tonight and
again Monday night.

In the hours before

Local storm report, May 24, 6:01 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
601 PM CDT SUN MAY 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     HAIL             2 SE SUNSET VALLEY      30.21N 97.78W
05/24/2020  E1.00 INCH       TRAVIS             TX   PUBLIC

            1 INCH HAIL REPORTED.

&&

YBVP
Local storm report, May 24, 6:02 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
602 PM CDT SUN MAY 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             SUNSET VALLEY           30.22N 97.80W
05/24/2020  E1.50 INCH       TRAVIS             TX   TRAINED SPOTTER

            TRAINED SPOTTER OBSERVED HAIL 1.5 INCHES.

&&

YBVP
Special weather statement, May 24, 6:02 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
602 PM CDT Sun May 24 2020

TXZ202-203-217-218-242345-
Maverick TX-Uvalde TX-Kinney TX-Zavala TX-
602 PM CDT Sun May 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KINNEY...
NORTHEASTERN MAVERICK...SOUTHWESTERN UVALDE AND ZAVALA COUNTIES UNTIL
645 PM CDT...

At 602 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Darling to 15 miles south of Dabney to
near Crystal City. Movement was northeast at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Crystal City, Spofford, La Pryor, Batesville, Chula Vista-River Spur,
Blewett, Darling, Washer, Las Colonias, Dabney, Anacacho, Loma Vista,
Laughlin AFB Aux Field, and Fort Clark Springs.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Texas.

LAT...LON 2865 9995 2890 10019 2899 10059 2929 10048
      2917 9989 2885 9941 2883 9941 2864 9977
TIME...MOT...LOC 2302Z 231DEG 24KT 2902 10046 2894 10014 2868 9989

BF
Special weather statement, May 24, 6:13 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
613 PM CDT Sun May 24 2020

TXZ183-250000-
Val Verde TX-
613 PM CDT Sun May 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN VAL VERDE COUNTY UNTIL
700 PM CDT...

At 613 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles south of Pandale, or 14 miles north of Langtry, moving east at
50 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Juno, Pandale, Bakers Crossing, Devils River State Nat Area Del
Norte, and Devils River State Nat Area Big Satan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Texas.

LAT...LON 2984 10166 3023 10166 3026 10079 2973 10080
TIME...MOT...LOC 2313Z 266DEG 43KT 3001 10155

BF
Local storm report, May 24, 6:27 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
627 PM CDT SUN MAY 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             ELGIN                   30.36N 97.37W
05/24/2020  E0.70 INCH       BASTROP            TX   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS AS LARGE AS DIME
            SIZE HAIL, MOST IS COMING DOWN AS PEA SIZE.

&&

YBVP
Special weather statement, May 24, 6:46 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
646 PM CDT Sun May 24 2020

TXZ187-203-204-250030-
Uvalde TX-Medina TX-Bandera TX-
646 PM CDT Sun May 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MEDINA...BANDERA AND
NORTHEASTERN UVALDE COUNTIES UNTIL 730 PM CDT...

At 645 PM CDT, Doppler radar was tracking a strong thunderstorm near
D'Hanis, or 7 miles northwest of Hondo, moving north at 45 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Medina, Hondo, Bandera, Tarpley, Lakehills, D'Hanis, Bandera Falls,
New Fountain, Quihi, Mico, Pipe Creek, Kronkosky State Natural Area,
Utopia, Hill Country State Natural Area and Lake Medina Shores.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Texas.

LAT...LON 2937 9960 2991 9946 2990 9918 2974 9882
      2924 9905
TIME...MOT...LOC 2345Z 198DEG 38KT 2942 9925

BMW

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:16 PM CDTSevere Thunderstorm WarningEWXKinney, Uvalde44 min
May 23, 7:57 PM CDTSevere Thunderstorm WarningEWXUvalde, Zavala48 min
May 23, 8:09 PM CDTSevere Thunderstorm WarningEWXMaverick66 min
May 23, 8:41 PM CDTSpecial Weather StatementEWXMedina, Uvalde64 min
May 23, 9:05 PM CDTSevere Thunderstorm WarningEWXBandera, Medina, Uvalde40 min
May 23, 9:09 PM CDTAreal Flood AdvisoryEWXDimmit, Maverick, Zavala3 hr
May 23, 9:45 PM CDTSpecial Weather StatementEWXBexar, Comal60 min
May 23, 10:10 PM CDTSpecial Weather StatementEWXMaverick, Zavala65 min
May 23, 10:25 PM CDTSevere Thunderstorm WarningEWXMaverick30 min
May 23, 11:21 PM CDTSpecial Weather StatementEWXZavala39 min
May 23, 11:46 PM CDTSpecial Weather StatementEWXUvalde, Zavala44 min
May 24, 12:29 AM CDTSpecial Weather StatementEWXFrio46 min
May 24, 12:48 AM CDTSpecial Weather StatementEWXDimmit42 min
May 24, 1:19 AM CDTSpecial Weather StatementEWXFrio41 min
May 24, 1:21 AM CDTSpecial Weather StatementEWXDimmit39 min
May 24, 1:47 AM CDTSpecial Weather StatementEWXDimmit43 min
May 24, 2:13 PM CDTSpecial Weather StatementEWXWilliamson47 min
May 24, 3:32 PM CDTSpecial Weather StatementEWXWilliamson43 min
May 24, 3:45 PM CDTSpecial Weather StatementEWXBastrop45 min
May 24, 3:53 PM CDTSevere Thunderstorm WarningEWXBastrop37 min
May 24, 3:59 PM CDTSpecial Weather StatementEWXLee46 min
May 24, 4:12 PM CDTSevere Thunderstorm WarningEWXLee33 min
May 24, 4:33 PM CDTSpecial Weather StatementEWXBastrop42 min
May 24, 4:43 PM CDTSpecial Weather StatementEWXVal Verde47 min
May 24, 4:57 PM CDTSpecial Weather StatementEWXFayette48 min
May 24, 5:13 PM CDTSpecial Weather StatementEWXMaverick47 min
May 24, 5:45 PM CDTAreal Flood AdvisoryEWXBastrop, Fayette, Lee3 hr
May 24, 5:48 PM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee57 min
May 24, 5:53 PM CDTSpecial Weather StatementEWXReal52 min
May 24, 5:58 PM CDTSevere Thunderstorm WarningEWXTravis62 min
May 24, 6:02 PM CDTSpecial Weather StatementEWXZavala43 min
May 24, 6:13 PM CDTSpecial Weather StatementEWXVal Verde47 min
May 24, 6:17 PM CDTSevere Thunderstorm WarningEWXBandera, Real, Uvalde58 min
May 24, 6:23 PM CDTSevere Thunderstorm WarningEWXBastrop, Lee, Travis, Williamson67 min
May 24, 6:41 PM CDTSevere Thunderstorm WarningEWXMaverick51 min
May 24, 6:46 PM CDTSpecial Weather StatementEWXBandera, Medina44 min
May 24, 6:50 PM CDTAreal Flood AdvisoryEWXTravis3 hr
May 24, 6:54 PM CDTSevere Thunderstorm WarningEWXTravis, Williamson66 min

Nearby

Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.